# SDR SWAA2018011919204

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 21,971 hours, 13,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: D717001100
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT BATTERIES FAULTY.   R & R THE BATTERY PACK IAW MM.
